Full Text:   <1466>

CLC number: TP273

On-line Access: 

Received: 2006-12-13

Revision Accepted: 2007-03-19

Crosschecked: 0000-00-00

Cited: 3

Clicked: 2959

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2007 Vol.8 No.8 P.1296~1303

http://doi.org/10.1631/jzus.2007.A1296


On exponential stability for systems with state delays


Author(s):  CHEN Yun, XUE An-ke, GE Ming, WANG Jian-zhong, LU Ren-quan

Affiliation(s):  Institute of Operational Research and Cybernetics, Hangzhou Dianzi University, Hangzhou 310018, China; more

Corresponding email(s):   cloudscy@hdu.edu.cn

Key Words:  Exponential stability, Uncertain time-delay systems, Integral inequality, Slack matrix, Linear matrix inequality (LMI)


CHEN Yun, XUE An-ke, GE Ming, WANG Jian-zhong, LU Ren-quan. On exponential stability for systems with state delays[J]. Journal of Zhejiang University Science A, 2007, 8(8): 1296~1303.

@article{title="On exponential stability for systems with state delays",
author="CHEN Yun, XUE An-ke, GE Ming, WANG Jian-zhong, LU Ren-quan",
journal="Journal of Zhejiang University Science A",
volume="8",
number="8",
pages="1296~1303",
year="2007",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2007.A1296"
}

%0 Journal Article
%T On exponential stability for systems with state delays
%A CHEN Yun
%A XUE An-ke
%A GE Ming
%A WANG Jian-zhong
%A LU Ren-quan
%J Journal of Zhejiang University SCIENCE A
%V 8
%N 8
%P 1296~1303
%@ 1673-565X
%D 2007
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2007.A1296

TY - JOUR
T1 - On exponential stability for systems with state delays
A1 - CHEN Yun
A1 - XUE An-ke
A1 - GE Ming
A1 - WANG Jian-zhong
A1 - LU Ren-quan
J0 - Journal of Zhejiang University Science A
VL - 8
IS - 8
SP - 1296
EP - 1303
%@ 1673-565X
Y1 - 2007
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2007.A1296


Abstract: 
This paper considers the issue of delay-dependent exponential stability for time-delay systems. Both nominal and uncertain systems are investigated. New sufficient conditions in terms of linear matrix inequalities (LMIs) are obtained. These criteria are simple owing to the use of an integral inequality. The model transformation approaches, bounding techniques for cross terms and slack matrices are all avoided in the derivation. Rigorous proof and numerical examples showed that the proposed criteria and those based on introducing slack matrices are equivalent.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Boyd, S., Ghaoui, L.El, Feron, E., Balakrishnan, V., 1994. Linear Matrix Inequalities in Systems and Control Theory. SIAM. Philadelphia.

[2] Cao, Y.Y., Sun, Y.X., Cheng, C.W., 1998. Delay-dependent robust stabilization of uncertain systems with multiple state delays. IEEE Trans. on Automatic Control, 43(11):1608-1612.

[3] Cao, Y.Y., Xue, A., 2005. Parameter-dependent Lyapunov function approach to stability analysis and design for uncertain systems with time-varying delay. Eur. J. Control, 11(1):56-66.

[4] Chen, J., 1995. On computing the maximal delay intervals for stability of linear delay systems. IEEE Trans. on Automatic Control, 40(6):1087-1093.

[5] Fridman, E., 2001. New Lyapunov-Krasovskii functionals for stability of linear retarded and neutral type systems. Syst. Control Lett., 53:395-405.

[6] Fridman, E., Shaked, U., 2003. Delay-dependent stability and H control: constant and time-varying delays. Int. J. Control, 76(1):48-60.

[7] Gu, K., 1997. Discretized LMI set in the stability problem of linear uncertain time-delay systems. Int. J. Control, 68:923-934.

[8] Gu, K., Niculescu, S.I., 2000. Additional dynamics in transformed time-delay systems. IEEE Trans. on Automatic Control, 45(3):572-575.

[9] Gu, K., Kharitonov, V.L., Chen, J., 2003. Stability of Time-Delay Systems. Birkhauser, Boston.

[10] Han, Q.L., 2005. A new delay-dependent stability criterion for linear neutral systems with norm-bounded uncertainties in all systems matrices. Int. J. Syst. Sci., 36:469-475.

[11] Ivanescu, D., Niculescu, S.I., Dugard, L., Dion, J.M., Verriest, E.I., 2003. On delay-dependent stability for linear neutral systems. Automatica, 39:255-261.

[12] Kharitonov, V.L., Mondié, S., Collado, J., 2005. Exponential estimates for neutral time-delay systems: an LMI approach. IEEE Trans. on Automatic Control, 50(5):666-670.

[13] Kolmanovskii, V.B., Richard, J.P., 1999. Stability of Some Linear Systems with Delays. IEEE Trans. on Automatic Control, 44(5):984-989.

[14] Kwon, O.M., Park, J.H., 2006. Exponential stability of uncertain dynamic systems including state delay. Appl. Math. Lett., 19:901-907.

[15] Lehman, B., Shujaee, K., 1994. Delay independent stability conditions and decay estimates for time-varying functional differential equations. IEEE Trans. on Automatic Control, 39(8):1673-1676.

[16] Liu, P.L., 2003. Exponential stability for linear time-delay systems with delay dependence. J. Franklin Inst., 340:481-488.

[17] Mondié, S., Kharitonov, V.L., 2005. Exponential estimates for retarded time-delay systems: an LMI approach. IEEE Trans. on Automatic Control, 50(2):268-273.

[18] Moon, Y.S., Park, P., Kwon, W.H., Lee, Y.S., 2001. Delay-dependent robust stabilization of uncertain state-delayed systems. Int. J. Control, 74:1447-1455.

[19] Niculescu, S.I., de Souza, C.E., Dugard, L., Dion, J.M., 1998. Robust exponential stability of uncertain systems with time-varying delays. IEEE Trans. on Automatic Control, 43(5):743-748.

[20] Park, P., 1999. A delay-dependent stability criterion for systems with uncertain time-invariant delays. IEEE Trans. on Automatic Control, 44(4):876-877.

[21] Sun, H.J., Hsieh, J.G., 1998. On α-stability criteria of nonlinear systems with multiple delays. J. Franklin Inst., 335:695-705.

[22] Wu, M., He, Y., She, J.H., Liu, G.P., 2004a. Delay-dependent criteria for robust stability of time-varying delay systems. Automatica, 40:1435-1439.

[23] Wu, M., He, Y., She, J.H., 2004b. New delay-dependent stability criteria for and stabilizing methods for neutral systems. IEEE Trans. on Automatic Control, 49(12):2266-2271.

[24] Xu, S., Lam, J., 2005. Improved delay-dependent stability criteria for time-delay systems. IEEE Trans. on Automatic Control, 50(3):384-387.

[25] Xu, S., Lam, J., Zhong, M., 2006. New exponential estimates for time-delay systems. IEEE Trans. on Automatic Control, 51(9):1501-1505.

[26] Yu, K.W., Lien, C.H., 2006. Global exponential stability conditions for generalized state-space systems with time-varying delays. Chaos, Solitons and Fractals (in Press).

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE